# SDR FDEA202112083050

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25043
- Aircraft time: 80,968 hours, 31,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING WILL NOT TEST PROPERLY.   REMOVED AND REPLACED BATTERY PACK IN POSITION M731.  OPS CHECK NORMAL REF B757 AMM 33-51-07-2 AND WDM  33-51-12. AIRCRAFT OK FOR SERVICE.
